# SDR REXA2013020500221

- Difficulty date: February 5, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N8946A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7946
- Aircraft time: 14,023 hours, 13,625 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3640 (DTW - ELM) CREW RECEIVED SPOILERON CAUTION MESSAGE.  THE CAPTAIN DECLARED AN EMERGENCY AND LANDED IN ELM WITHOUT FURTHER INCIDENT.  MOC RESET SYSTEM WITH THE CREW PER FIM.  OPS CHECKS NORMAL.  OK FOR SERVICE.
